Differential and Integral Equations

On the antimaximum principle and the Fučik spectrum for the Neumann {$p$}-Laplacian

M. Arias, J. Campos, and J.-P. Gossez

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 13, Number 1-3 (2000), 217-226.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356124297

Mathematical Reviews number (MathSciNet)
MR1811956

Zentralblatt MATH identifier
0979.35048

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory

Citation

Arias, M.; Campos, J.; Gossez, J.-P. On the antimaximum principle and the Fučik spectrum for the Neumann {$p$}-Laplacian. Differential Integral Equations 13 (2000), no. 1-3, 217--226. https://projecteuclid.org/euclid.die/1356124297


Export citation